Modular class primes in the Sundaram sieve
- Publication Type:
- Journal Article
- International Journal of Mathematical Education in Science and Technology, 2018, 49 (6), pp. 944 - 947
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
© 2018, © 2018 Informa UK Limited, trading as Taylor & Francis Group. The purpose of this paper is to consider analogues of the twin-prime conjecture in various classes within modular rings.
Please use this identifier to cite or link to this item: